Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for fungal infection on foot

User rating for this question
Answered by

Practicing since : 2010
Answered : 5788 Questions
Ever since I went out on our deck in socks and got them wet from the dampness in our outdoor carpet I have had problems with scaley places that itch on the side, top, and bottom of my foot. It seemed to be going away, but now I have a placeon the palm of my hand. Could it be a fungus? If so, what should I do? I am between doctors right now and cannot show anyone.
Posted Thu, 27 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: Fungal infection Detailed Answer: Hello, Thanks for the query, You might have developed fungal infection. Dampness and moisture encourages fungal growth. Treatment can be with oral antifungals as well as with topical antifungals. Various antifungal powders like candid, clodid etc are available. These can help reduce the moisture as well as control the infection. you can use any of these. Please dont use any steroid, it can worsen your condition. If possible upload a photograph. This will help me in giving a closer diagnosis and better line of management. Let me know if you have any other doubts. Wishing you good health, Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor